# SDR SWAA2021081398420

- Difficulty date: July 2, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500b S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED AT STA 500B AND STR 26L FWD CARGO COMPARTMENT / REPLACED ANGLE LOC AT STA 500B AND STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9;51-40-02 DWG #143A7505 REV B
